ADVERTISEMENT

Q. My erection is fine, but my ejaculation is painful. What is the cause?

Answered by
Dr. Ramchandra Lamba
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on Jul 25, 2018

Hi doctor,

I am perfectly healthy. I never had sex with anyone except my wife. For the past two months, I started having a pricky ejaculation every time when I have sex. My erection is perfectly fine, but my ejaculation is painful. I have consulted a local doctor here. Currently, I am taking Calamox 625 mg twice a day, Safepram in the morning, and Maxit 50 mg twice a day. Since after taking these medicines, I am unable to get a full erection and there is a delay in ejaculation. Sometimes the ejaculation is absent. I am willing to take a second opinion online. I think it is due to the side effects of the medicines. Please help me and advise proper treatment for the painful ejaculation.

#

Hi,

Welcome to icliniq.com.

It seems that the delay in ejaculation and erectile dysfunction is probably due to the side effects of Safepram (Escitalopram), which is an SSRI (selective serotonin reuptake inhibitors). They are known to cause such effects. Painful ejaculation and micturition are most probably due to infection, and Calamox 625 mg (Amoxicillin and Clavulanic acid) will take care of it. You can stop taking Safepram, and these side effects will disappear within two weeks.

For more information consult a sexologist online --> https://www.icliniq.com/ask-a-doctor-online/sexologist


Was this answer helpful?

 | 

Same symptoms doesn’t mean you have the same problem. Consult a doctor now!



Related Questions:
Prostate Massage

Most of them are available over the counter and are promised to be used as sex toys because some men get pleasure with the massage and may also help in masturbation ...   Read full

I am unable to maintain erection even after GAINSWave treatment. Why?

.. values and blood sugar values are absolutely normal (attachment removed to protect patient identity). I would like to say a few points here. Lisinopril HCTZ (Hydrochlorothiazide) is a combo of two drugs in which HCTZ has erectile dysfunction as on...   Read full

Whenever I urinate, I get burning sensation and red rash on the head of penis. What it could be?

.. the detailed history and presentation with pictures (attachment removed to protect patient identity). Your problem has been there for a long and you had a thorough investigations done and you tried many treatments. Persistence of problem might be ...   Read full

Also Read Answers From:

ideaComprehensive Medical Second Opinion.Submit your Case

Also Read


Alzheimer's Disease - an Overview
Alzheimer's is a neurodegenerative condition that can seriously hamper one's day to day activities and quality of life. ...  Read more»
My father is experiencing hospital delirium after ankle surgery. Please help.
Hi doctor, I am concerned about drug interaction for my father. He is experiencing hospital delirium after surgery. My ...  Read more»
Is there a chance for dengue reattack in the same season?
Hi doctor, I was diagnosed with dengue towards the end of last month. I was hospitalized for five days. I went through...  Read more»

Ask your health query to a doctor online?

Ask a Sexologist Now

* guaranteed answer within 4 hours.

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.